# SDR ASAA1057369

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 7,788 hours, 2,467 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144A65059
- Part serial: 007599
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EMERGENCY EXIT DOOR HAS GOUGE IN SKIN REPAIRED PER SRM.
